# SDR CALA2010060200243

- Difficulty date: May 27, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 48,784 hours, 13,880 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 19361190005
- Part serial: 01778
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

HIGH STAGE BLEED LIGHT FIRST AND ENGINE OVERHEAT LIGHT ON LT ENGINE. PERFORMED FIM TASK 36-10-00. HIGH STAGE LIGHT ILLUM. R & AMP; R HIGH STAGE PILOT AND HPSOV. RAN ENGINE AT TAKEOFF POWER NO BLEED LIGHT OR OVERHEAT LIGHT CAME ON. ROTABLE PARTS CHANGE WAS INDICATED - TT NR 1413332,  SN OFF 01520 TT 1413980,  SN OFF 01744 VALVE, PNEU, HI  OFF 19-3611-9-0003 1520 ON 19-3611-9-0003 0956 PILOT, HIGH STA  OFF 19-3611-9-0001 1744 ON 19-3611-9-0001 1318.
